Preprint 107/2014

Shadowing in linear skew product

Sergey Tikhomirov

Contact the author: Please use for correspondence this email.
Submission date: 30. Oct. 2014
Pages: 16
published in: Zapiski naucnych seminarov POMI, 432 (2015), p. 261-273 
Bibtex
with the following different title: Shadowing in linear skew products
MSC-Numbers: 37C50, 37D30, 60F10
Keywords and phrases: Holder shadowing, skew product
Download full preprint: PDF (144 kB)

Abstract:
We consider linear skew product with the full shift in the base and non-zero Lyapunov exponent in the fiber. We provide sharp estimate for the precision of shadowing for a typical pseudotrajectory of finite length. This result suggests that the high-dimensional analogue of Hammel-Yorke-Grebogi's conjecture concerning the interval of shadowability for a typical pseudotrajectory is not correct. The main technique is reduction of shadowing problem to the ruin problem for one-dimensional random walk.

03.07.2017, 01:42